Aceclofenac 100 mg, Paracetamol 325mg & Serratiopeptidase 15mg

Aceclofenac reduces the inflammation and swelling caused by pain and fever, while Paracetamol relieves aches, stiffness, and pains. Both medicines work by blocking certain chemical messengers that are responsible for these symptoms. Aceclofenac + Paracetamol contains a high level of paracetamol (400mg), which makes it particularly suitable for children over 6 months old. Serratiopeptidase is an enzyme that works by breaking down the chemical messengers involved in pain and inflammation (redness and swelling). This means serratiopeptidase can help eliminate pain at its source, so you can focus on your activities instead of the pain.

  • Brand Name: TANGIFEN-SP TABLETS
  • Packaging Size: 10×10
  • Packaging Type: Alu Alu
  • Composition: Aceclofenac 100 mg, Paracetamol 325mg & Serratiopeptidase 15mg
  • Product Type: Box

Reviews

There are no reviews yet.

Be the first to review “Aceclofenac 100 mg, Paracetamol 325mg & Serratiopeptidase 15mg”

Your email address will not be published. Required fields are marked *

Related Products